# SDR AWXA200500900

- Difficulty date: July 29, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SJC - ABORTED TAKEOFF - FLT 165 - ABORTED TAKEOFF FOR UNSPECIFIED WARNING.  CLEARED RUNWAY THEN RE-ATTEMPTED T/O.  TAKEOFF WAS UNEVENTFUL.
